# SDR C2XA09SH280

- Difficulty date: August 5, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 24,392 hours, 22,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CK, RT OMEGA BEAM HAS CORROSION AT FR 22.  REPAIRED RT OMEGA BEAM IAW EC 5320-01467.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
